# SDR DALA2016012600595

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB HAS MULTIPLE AREAS OF CORROSION.  BLENDED CORRODED AREAS AND FOUND TO BE OUT OF LIMITS.  REMOVED DOOR JAMB AND INSTALLED REPAIR PARTS AND SURROUNDING STRUCTURE IAW SRM 53-20-15, REPAIR 6.
